# SDR AALA20000677

- Difficulty date: April 12, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- Aircraft time: 74,746 hours, 52,455 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL- VERTICAL STABILIZER SKIN CRACKED AT STA 1340, LEFT SIDE.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER BOEING SB 727-55-82.  (X)
